# SDR SWAA2024100136127

- Difficulty date: September 10, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#19 A-043 RH WINGLET LOWER BLADE; DURING INTERNAL BORESCOPE INSPECTION FOUND EVIDENCE OF A CRACK APPROXIMATELY 45.5' FROM UPPER EDGE<[01] REMOVED AND REPLACED RH WINGLET LOWER BLADE IAW B737-8 AMM TASK 57-31-21   ISSUED TAG: WN 47681;[02] VERIFIED ITEM 1 C/W
